IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences
Online ISSN : 1745-1337
Print ISSN : 0916-8508
Regular Section
Binary Sequence Pairs of Period pm-1 with Optimal Three-Level Correlation
Lianfei LUOWenping MAFeifei ZHAO
Author information
JOURNALS RESTRICTED ACCESS

2018 Volume E101.A Issue 8 Pages 1263-1266

Details
Abstract

Let Fpm be the field of pm elements where p is an odd prime. In this letter, binary sequence pairs of period N=pm-1 are presented, where sequences are generated from the polynomial x2-c for any c ∈ Fpm\{0}. The cross-correlation values of sequence pairs are completely determined, our results show that those binary sequence pairs have optimal three-level correlation.

Information related to the author
© 2018 The Institute of Electronics, Information and Communication Engineers
Previous article Next article
feedback
Top